Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ


Posted by Margaret Clark on December 3, 1999, at 17:13:41

After having been on paroxetine for a couple of months, I've decided I can't tolerate the sleep disturbance side-effects any more so have come off them. I've heard horror stories about coming off directly instead of reducing gradually and I wondered if anyone can tell me - parallel to the logic that SSRI's take a few weeks to take effect, by the same token, would withdrawal symptoms take a few weeks to come into play if I didn't reduce over a period of time?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Margaret Clark thread:16164